# SDR MASA2010010600023

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 32,907 hours, 30,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT INOP.  RELAMPED AFT EMERGENCY LIGHT, OPS CHECK GOOD.
